# SDR SWAA2020041429879

- Difficulty date: March 6, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 24 STA 520 WL 208 CROWN GOUGED. / REMOVED DAMAGE TO SEAT TRACK AT STA 520 LBL24 IAW B737 SRM 51-10-02-0G-0 AND 53-00-52-1A-1. FOUND OUT OF LIMITS WITH .025' REMOVED. MAX ALLOWED .020' IAW B737 SRM 53-00-52-1A-1. REPAIRED SEAT TRACK IAW B737 SRM 53-00-52-2R-4. CHANNEL ATAG#WN7230 SEAT TRACK ATAG#WN1883
